# SDR AALA20111203MIA01

- Difficulty date: December 3, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 98,978 hours, 16,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4H OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 4H OVERHEAD EMERGENCY LIGHT.  OPS CHECK NORMAL.
